# SDR 99ZZZX124

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N621MT
- Make and model: Braero BAE125800A
- Aircraft serial: 258036
- System (JASC): 3411 · Pitot/Static System
- Part: Drain
- Condition: Corroded
- Location: Pitot System
- Part time: 5,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PITOT SYSTEM DRAIN VALVE RESERVOIR P/N 25-7SF235 HAS HOLE CORRODED THROUGH THE SIDE OF THE RESERVOIR BODY ASSEMBLY.  RESERVOIR BODY HAS PLIER MARKS FROM PREVIOUS REMOVAL/INSTALLATIONS.
